# SDR DLM88970518

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flt Mgt Computer
- Condition: Failed
- Location: E/E Comp
- Component: 4034241971M
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 1 DFGCS CB POPPED AND FAILED, SMOKE AND ELEC SMELL WAS NOTICEABLE.  SMOKE WAS VISABLE NEAR GEAR HNDL AND MODE ANNUN PNL.
